# SDR UF6A990542

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857AW
- Make and model: Bag ATP
- Aircraft serial: 2034
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: JD533J0017000
- Condition: Corroded
- Location: Bs 252
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SBN - REAR SEAT TRACK ON LEFT AND RIGHT SIDE HAS CORROSION IN GALLEY AREA, APPROXIMATELY STATION 252AS.  MAINTENANCE REMOVED AND REPLACED CORRODED SEAT TRACK ON BOTH THE LEFT AND RIGHT SIDE.  ALL WORK WAS DONE IAW BAE ATP SRM 53-10-13.  (M)
